# SDR DHL9771243D

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 1053
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT PIT FUSELAGE CUTOUT FRAME WEB HAS CORROSION ON NUT PLATE HOLE UNDERSIDE STA 1053 STR 27R TO 25R.  REPLACED FRAME WEB PER SRM 51-40-2, 4 BY 10.
